# SDR 99ZZZX4664

- Difficulty date: October 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N194AC
- Make and model: Skrsky S64E
- Aircraft serial: 64017
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: SB1060102
- Condition: Failed
- Location: Gearbox
- Part time: 792 hours
- Component: 643520400065
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DUPLEX BEARING, PN SB1060-102, SN EAC 1727, TT OF 792.0 HRS, FAILED IN MGB, PN 6435-20400-065, SN A6-037, LEAVING LARGE FRAGMENTS OF FERROUS METAL IN SUMP AND SUMP SCREEN.  FURTHER INSP INDICATED BOTH INNER-BEARING RACES OF SB1060-102 DUPLEX BEARING INSTALLED ON RT INTERMEDIATE BEVEL GEAR SHAFT FAILED PREMATURELY DUE TO EXCESSIVE SPALLING.  LOWER BEARING AS INSTALLED ON THE INTERMEDIATE BEVEL GEAR SHAFT SHOWED MORE SPALLING THAN INNER-BEARING RACE INSTALLED IN THE UPPER POSITION.  MAIN GEARBOX PN 6435-20400-065, SN A6-037, INSTALLED FOR LAST 792.0 FLIGHT HRS, WHOSE PRIMARY MISSION HAS BEEN LOGGING.  SUBMITTER STATED THIS IS 3RD MGB THE SB1060-102 DUPLEX BEARING WAS DETERMINED TO BE PRIMARY CAUSE OF FAILURE SINC
